Mathematische Nachrichten

Table of Contents

Volume 292 Issue 4 (April 2019)

687-930

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Apr 02, 2019
  • DOI: 10.1002/mana.201970041 (p )

Issue Information

Issue Information

  • Author:
  • Pub Online: Apr 02, 2019
  • DOI: 10.1002/mana.201970042 (p )

Contents

Contents

  • Author:
  • Pub Online: Apr 02, 2019
  • DOI: 10.1002/mana.201910904 (p 687-690)

Original Papers

Errata and addendum to “On the prime geodesic theorem for hyperbolic ‐manifolds” Math. Nachr. 291 (2018), no. 14–15, 2160–2167

  • Author: Muharem Avdispahić
  • Pub Online: Dec 19, 2018
  • DOI: 10.1002/mana.201800467 (p 691-693)

Computations of atom spectra

  • Author: Rune Harder Bak, Henrik Holm
  • Pub Online: Nov 12, 2018
  • DOI: 10.1002/mana.201800216 (p 694-708)

Rigidity for critical metrics of the volume functional

  • Author: A. Barros, A. da Silva
  • Pub Online: Nov 13, 2018
  • DOI: 10.1002/mana.201700240 (p 709-719)

Existence of normal Hall subgroups by means of orders of products

  • Author: Antonio Beltrán, Azahara Sáez
  • Pub Online: Nov 12, 2018
  • DOI: 10.1002/mana.201800165 (p 720-723)

Boundedness of solutions to the critical fully parabolic quasilinear one‐dimensional Keller–Segel system

  • Author: Bartosz Bieganowski, Tomasz Cieślak, Kentarou Fujie, Takasi Senba
  • Pub Online: Dec 03, 2018
  • DOI: 10.1002/mana.201800175 (p 724-732)

Operators with Wentzell boundary conditions and the Dirichlet‐to‐Neumann operator

  • Author: Tim Binz, Klaus‐Jochen Engel
  • Pub Online: Nov 25, 2018
  • DOI: 10.1002/mana.201800064 (p 733-746)

The prescribed Ricci curvature problem on three‐dimensional unimodular Lie groups

  • Author: Timothy Buttsworth
  • Pub Online: Nov 13, 2018
  • DOI: 10.1002/mana.201800052 (p 747-759)

Genus polynomials and crosscap‐number polynomials for ring‐like graphs

  • Author: Yichao Chen, Jonathan L. Gross
  • Pub Online: Nov 12, 2018
  • DOI: 10.1002/mana.201800132 (p 760-776)

Weighted estimates for the multilinear maximal function on the upper half‐spaces

  • Author: Wei Chen, Chunxiang Zhu
  • Pub Online: Nov 16, 2018
  • DOI: 10.1002/mana.201700376 (p 777-792)

Lindelöf theorems for monotone Sobolev functions in Orlicz spaces on uniform domains

  • Author: Toshihide Futamura, Tetsu Shimomura
  • Pub Online: Nov 23, 2018
  • DOI: 10.1002/mana.201800014 (p 793-804)

Spectral heat content for Lévy processes

  • Author: Tomasz Grzywny, Hyunchul Park, Renming Song
  • Pub Online: Nov 15, 2018
  • DOI: 10.1002/mana.201800035 (p 805-825)

Global existence versus blow‐up results for one dimensional compressible Navier–Stokes equations with Maxwell's law

  • Author: Yuxi Hu, Na Wang
  • Pub Online: Nov 16, 2018
  • DOI: 10.1002/mana.201700418 (p 826-840)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.